# SDR UPS05843789

- Difficulty date: January 10, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, R1 DOOR JAMB TORQUE WEB CRACKED ABOVE UPPER DOOR HINGE ARM STA 150- 155, NEXT TO L14R.  CUT OUT DAMAGE, NDT VERIFIED REF NDT/SPM06-10-01.001.  FAB DOUBLER FROM SHT2024T3-.050, TREAT, PRIME & INSTALLED SAME REF SRM 53-2-0 FIG 1F, 51-1-8, 51-1-21, 51-1-20D, DWG 5615700.
